# SDR UALA2010050701551

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,293 hours, 12,873 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHTS L644, L391 AND L392 ARE INOP.  RELAMPED AND OPS CHECKS GOOD.
